# SDR 99ZZZX4591

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N477AL
- Make and model: Bell 407
- Aircraft serial: 53203
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Housing
- Part number: 206061432121
- Condition: Cracked
- Location: Cooler Blower
- Part time: 1,982 hours
- Component: 407040303105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INPSECTION, FOUND CRACKED BLOWER HOUSING.
